Couldn't find what you looking for?

TRY OUR SEARCH!

I was taking 25 mg of Sertraline for 8 days and after a couple days I started experiencing nausea ALL DAY, then it just kept getting worse, I was finally told to take 50 mg and the night I took it a few hours later I had the worst nausea and was dry heaving, it continued throughout the weekend and I also had diarrhea and a bad stomach ache, I informed my Dr. and he told me to stop taking it and gave me some Zofran for the nausea (which isnt helping by the way >:( ) because I haven't eaten but a few bites of crackers and jell-o the last few days and I can barely keep any drinks down, but its been almost 2 days since I last took any Sertraline and I still feel so nauseated, its horrible! So my question is, is that normal? I go back to the Dr. tomorrow, but I'm so scared my anxiety/panic attacks will come back now that I'm not on any medicine, but I am also afraid of these horrible side effects I have no idea what medicine to try next? :-(

Loading...

Side effects that a person may experience while taking Zoloft may depend on their body's reaction to the medication. Some peopel may have less to none while for others, they may even feel worsening of their symptons as a side effect. Those who have experienced it now wants to file a Zoloft lawsuit.
Reply

Loading...